MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD LUER-LOK¿ SYRINGE WITH BD ECLIPSE¿ SAFETY NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. BD LUER-LOK¿ SYRINGE WITH BD ECLIPSE¿ SAFETY NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305786
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/26/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that propofol was drawn up into the bd luer-lok syringe with detachable needle and two brown areas of discoloration were observed inside the barrel.
 
Additional Manufacturer Narrative
Correction and updated to: it was reported that propofol was drawn up into the bd luer-lok¿ syringe with bd eclipse¿ safety needle and two brown areas of discoloration were observed inside the barrel.Updated from: it was reported that propofol was drawn up into the bd luer-lok syringe with detachable needle and two brown areas of discoloration were observed inside the barrel.Correction and updated to: bd luer-lok¿ syringe with bd eclipse¿ safety needle.Updated from: bd luer-lok syringe with detachable needle.Investigation summary: no samples were received of 10ml eclipse product 305786 with lot number unknown.No samples or pictures were sent to show the defect that customer found.According to issue stated by customer the defect is ¿brown discoloration was noticed in the syringe after drawing up medication.¿ review of dhr was performed and no issues stated by the customer were found.According to the statement of complaint we cannot confirm the issue stated by the customer and we cannot assign it as a manufacturing defect, we will inform to the production personnel about this issue so they can be aware of it.Investigation conclusion: unconfirmed: bd was not able to duplicate or confirm the customer¿s indicated failure mode.Based on the investigation we were not able to determine the root cause due that we could not reproduce the issue and we do not have a lot number as reference, we were not able to confirm the issue.Root cause: unconfirmed: bd was not able to duplicate or confirm the customer¿s indicated failure mode.Based on the investigation we were not able to determine the root cause due that we could not reproduce the issue and we do not have a lot number as reference, we were not able to confirm the issue.Rationale: based on an evaluation of severity and frequency it was determined that no corrective action is required at this time.
 
Event or Problem Description
It was reported that propofol was drawn up into the bd luer-lok¿ syringe with bd eclipse¿ safety needle and two brown areas of discoloration were observed inside the barrel.

Brand Name
BD LUER-LOK¿ SYRINGE WITH BD ECLIPSE¿ SAFETY NEEDLE
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MDR Report Key7123586
Report Number9610847-2017-00197
Device Sequence Number19188320
Product Code FMI
UDI-Device Identifier00382903057863
UDI-Public00382903057863
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K161170
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305786
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 11/24/2017
Supplement Date Received by Manufacturer11/24/2017
Initial Report FDA Received Date12/15/2017
Supplement Report FDA Received Date01/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;